# SDR QXEA200800243

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 698-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - RIGHT INBOARD SEAT TRACK NR 16 HAS SEVERAL CORRODED AREAS ON UPPER TRACK SURFACE AT APPROXIMATELY STATION 698.0 TO 670.0.  REMOVED AND INSTALLED NEW SEAT TRACK IAW DASH 8 Q400 SRM 51-40-07, 51-42-00, 51-42-05, AND 51-40-15.
